# SDR AALA996029

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OKC - EMERGENCY FLOOR TRACK LIGHTING FAILED STEP B.1 WIRES BROKEN AT LIGHT ASSY ROW 1 FORWARD LIGHT.  REPLACED BULB AND REPAIRED BROKEN WIRES IAW MD-90 MM 20-50-01.  OPS CHECK GOOD IAW C-CHECK CARD NR 1C-114 STEP B.1.  (M)
